MAUDE Adverse Event Report: CONMED LARGO HALL; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO7000DE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, pro7000de, hall oralmax elite high-speed drill, was being used during an unknown procedure on an unknown date when it was reported, ¿the device is not cutting tooth/bone and gets very hot during use.¿ there was no report of injury, medical intervention, or hospitalization for the patient or the user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Evaluation of the device could not duplicate the reported event ¿ no fault found.Preventative maintenance is not overdue.Preventative maintenance has been completed on this repair order.Repair/evaluation completed.Final test completed and met all specifications.A device history record (dhr) review found a non-conformance; however, it was not related to the manufacture of the product.The service history was reviewed and found similar repairs to this complaint.(b)(4).Per the instructions for use, the user is advised to continually check handpiece for overheating.If overheating is sensed, immediately discontinue use and return equipment for service.Overheating of the blade or bur may cause damage to the blade or bur and may cause burns or thermal necrosis.Bur guards should always be checked before use.To reduce the risk of injury, prior to surgery, spin the bur guard on a bur.If the bur guard spins freely, the bearing is still good.Otherwise, the bur guard must be sent for repair immediately.Do not use.Overheating can occur if bur guard bearings are worn or not kept clean.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, pro7000de, hall oralmax elite high speed drill, was being used during an unknown procedure on an unknown date when it was reported, ¿the device is not cutting tooth/bone and gets very hot during use.¿.There was no report of injury, medical intervention, or hospitalization for the patient or the user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
HALL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key20950477
Report Number1017294-2024-00159
Device Sequence Number15372264
Product Code HAB
UDI-Device Identifier10845854040904
UDI-Public(01)10845854040904(11)210920
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO7000DE
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic